# SDR SWAA2021072729251

- Difficulty date: October 28, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 400 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED ON BS 400 AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT / REPLACED BRACKET ANGLE LOCATED ON BS 400 AFT FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 SHEET 2; REV.B
